# SDR 96ZZZX717

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6821E
- Make and model: Cessna 175A
- Aircraft serial: 56321
- Engine: Cont GO300*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653426
- Condition: Guide Worn
- Location: Nr 1 Cylinder
- Part time: 84 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE GUIDE WORN EXCESSIVELY AND WOULD NOT PASS COMPRESSION CHECK.  OPERATOR STATED ENGINE NEVER WAS OVERTEMPED AND WAS NOT USING AUTO FUEL.  VALVE GUIDE WAS REPLACED.
